Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
LESSON OF THE WEEK - HEPARIN-INDUCED THROMBOSIS - AN IMPORTANT COMPLICATION OF HEPARIN-PROPHYLAXIS FOR THROMBOEMBOLIC DISEASE IN SURGERY
Autore:
HUNTER JB; LONSDALE RJ; WENHAM PW; FROSTICK SP;
Indirizzi:
QUEENS MED CTR,DEPT ORTHOPAED & ACCID SURG NOTTINGHAM NG7 2UH ENGLAND QUEENS MED CTR,DEPT VASC SURG NOTTINGHAM NG7 2UH ENGLAND
Titolo Testata:
BMJ. British medical journal
fascicolo: 6895, volume: 307, anno: 1993,
pagine: 53 - 55
SICI:
0959-8138(1993)307:6895<53:LOTW-H>2.0.ZU;2-9
Fonte:
ISI
Lingua:
ENG
Soggetto:
INDUCED THROMBOCYTOPENIA; PLATELETS; THERAPY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
9
Recensione:
Indirizzi per estratti:
Citazione:
J.B. Hunter et al., "LESSON OF THE WEEK - HEPARIN-INDUCED THROMBOSIS - AN IMPORTANT COMPLICATION OF HEPARIN-PROPHYLAXIS FOR THROMBOEMBOLIC DISEASE IN SURGERY", BMJ. British medical journal, 307(6895), 1993, pp. 53-55

Abstract

Heparin induced thrombocytopenia with thrombosis, or the ''white clotsyndrome,'' is a rare but recognised complication of heparin therapy. The syndrome is idiosyncratic, immune mediated, and not dose dependent and therefore is equally likely to occur with prophylactic and therapeutic heparin dosage regimens. Despite published reports on the subject we were alarmed that many surgeons who regularly use heparin to prevent or treat thrombosis were unaware that heparin can induce thrombotic complications in susceptible patients. We present three typical case histories, a brief discussion of the condition, and some guidelines on its prevention and treatment.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/11/20 alle ore 14:35:08